# SDR SWAA2012031902329

- Difficulty date: March 15, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 4,746 hours, 2,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY FLOOR TRACK COVER CRACKED AT ROW 1.  REMOVED AND REPLACED COVER PER AMM.
